Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Delayed periods, lower back and leg pain, hot flushes, weight gain, had unprotected sex regularly post tubal ligation. Cause?

Hello I had my tudes tide feb 2007,my cycles are always on time. I m now late and I have lower back pains that are now in my upper legs mainly on the right . I ve gain 25 pounds in the last 4 months, I wake up in sweats in the middle of the night. I have sex with my husband just about everyday unprotected. I m not sure what could be wrong...please give some advise
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Hi there.

Have you recently gained weight ?

Any hair growth on the face or chest ?

Usually delay in cycles and weight gain can be due to hormonal disorders. Most commonly stress is a cause of this disturbance. Other causes include Polycystic ovarian disease, hormonal disorders, ovarian disorders etc.

Consume balanced diet. Exercise daily. Get 6-8 hours of refreshing sleep daily. Do Yoga for stress relief.

You can wait for 7-10 days for your cycles to start. If they don't, then you can visit your Gynecologist to investigate the cause of your late cycles and get best management.

Wishing speedy recovery.


Answered: Wed, 11 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor